By Topic

On stability of a weighted diamond of real quasi-polynomials

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kharitonov, V.L. ; CINVESTAV-IPN, Mexico City

This paper deals with the stability problem for a weighted diamond of real quasi-polynomials. We show that under certain conditions on the weights and coefficients in the exponents, the stability of the weighted diamond follows from the stability of eight one-parameter families (edges) of quasi-polynomials. In order to check the diamond for stability, it is sufficient to examine only eight one-parameter families of quasi-polynomials in contrast to the case of a rectangle of quasi-polynomials, which requires checking the stability of an exponential number of one-parameter families of quasi-polynomials

Published in:

Automatic Control, IEEE Transactions on  (Volume:42 ,  Issue: 6 )